MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSE FINGER CLIP; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSE FINGER CLIP; OXIMETER
Model Number 4050
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the cables and sensors.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact.Submission was delayed due to masimo identifying unauthorized activity on the company¿s on-premises network.Upon detection, masimo activated its incident response protocol and incident containment measures including proactively isolating impacted systems, which resulted an inability to access our electronic complaint files preventing us from submitting mdrs on time.
 
Event or Problem Description
The customer reported the cables and sensors "dropped out." there was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: the customers returned 13 sensors and 12 cables for evaluation.For 5 of the 13 sensors, an open in the cable on the detector circuit was observed at the bend relief area of the rd15 connector.An error message was triggered on the lab monitor during functionality testing.For 1 of the 13 sensors, a cut on the outer jacket along the length of the cable was observed.The sensors was able to obtain spo2 and pulse rate measurements during functionality testing.No product performance issues related to measurement were observed.The remaining 7 sensors passed visual inspection and functionality testing.The sensors were determined to be functioning as designed.For 2 of the12 cables, a cut on the outer jacket along the length of the cable was observed.The cables were able to obtain spo2 and pulse rate measurements during functionality testing.No product performance issues related to measurement were observed.For 1 of the 12 cables, a loose outer jacket at the rd15 connector was observed.The cable was able to obtain spo2 and pulse rate measurements during functionality testing.No product performance issues related to measurement were observed.The remaining 9 cables passed visual inspection and functionality testing.The cables were determined to be functioning as designed.E1: initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).

Brand Name
RD SET DCI SPO2 ADULT REUSE FINGER CLIP
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
52 discovery
irvine, CA 92618
9492977862
MDR Report Key22172532
Report Number3019388613-2025-00034
Device Sequence Number7789306
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)240312(10)E24BGY
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot NumberE24BGY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
R25-12 CABLES-LOTS 24B14 AND 24F20
Patient SexUnknown